Study of solutions of logarithmic order to higher order linear differential-difference equations with coeffcients having the same logarithmic order

Benharrat Belaïdi

Abstrakt

References

1. Belaıdi B., Growth of meromorphic solutions of finite logarithmic order of linear difference equations, Fasc. Math., 54 (2015), 5–20.

2. Belaıdi B., Some properties of meromorphic solutions of logarithmic order to higher order linear difference equations, submitted.

3. Cao T. B., Liu K., Wang J., On the growth of solutions of complex differential  equations with entire coefficients of finite logarithmic order, Math. Reports, 15(65), 3 (2013), 249–269.

4. Chen Z. X., Shon K. H., On growth of meromorphic solutions for linear difference equations, Abstr. Appl. Anal., 2013, Art.  ID 619296, 1–6.

5. Chern P. T. Y., On meromorphic functions with finite  logarithmic order, Trans. Amer. Math. Soc., 358 (2006), no. 2, 473–489.

6. Chiang Y. M., Feng S. J., On the Nevanlinna characteristic of  f (z + η) and difference  equations in the complex plane, Ramanujan J., 16 (2008), no. 1, 105–129.

7. Goldberg A., Ostrovskii I., Value Distribution of Meromorphic functions, Transl. Math. Monogr., 236, Amer. Math. Soc., Providence RI, 2008.

8. Gundersen G. G., Estimates for the logarithmic derivative of a meromorphic function, plus  similar  estimates, J. London Math. Soc. (2), 37 (1988), no. 1, 88–104.

9. Gundersen G. G., Finite  order solutions of second order linear  differential  equations, Trans. Amer. Math. Soc., 305 (1988), no. 1, 415–429.

10. Halburd  R. G., Korhonen R. J., Difference analogue of the lemma on the logarithmic derivative  with applications to difference  equations, J. Math.  Anal. Appl.,  314 (2006), no. 2, 477–487.

11. Halburd R. G., Korhonen R. J., Nevanlinna theory for the difference operator, Ann. Acad. Sci. Fenn. Math., 31 (2006), no. 2, 463–478.

12. Hayman W. K., Meromorphic functions, Oxford Mathematical  Monographs Clarendon Press, Oxford 1964.

13. Heittokangas J., Wen Z. T., Functions of finite logarithmic order in the unit  disc, Part I. J. Math. Anal. Appl., 415 (2014), no. 1, 435–461.

14. Heittokangas J., Wen Z. T., Functions of finite logarithmic order in the unit  disc, Part II.  Comput. Methods Funct. Theory, 15 (2015), no. 1, 37–58.

15. Laine I., Yang C. C., Clunie theorems for difference and q-difference polynomials, J. Lond. Math. Soc. (2), 76 (2007), no. 3, 556–566.

16. Tu J., Yi C. F., On the growth of solutions of a class of higher order linear differential  equations with coefficients having the same order, J. Math. Anal. Appl., 340 (2008), no. 1, 487–497.

17. Wen Z. T., Finite  logarithmic order solutions of linear q-difference equations, Bull.  Korean Math. Soc., 51 (2014), no. 1, 83–98.

18. Wu S. Z., Zheng X. M., Growth of meromorphic solutions of complex linear differential-difference equations with  coefficients having the same  order, J. Math.  Res. Appl.,  34 (2014),  no. 6, 683–695.

19. Yang C. C., Yi H. X., Uniqueness theory of meromorphic functions, Mathematics and its Applications, 557, Kluwer Academic Publishers Group, Dordrecht, 2003.

20. Zheng X. M., Tu J., Growth of meromorphic solutions of linear difference equations, J. Math. Anal. Appl., 384 (2011), no. 2, 349–356.

Czasopismo ukazuje się w sposób ciągły on-line.
Pierwotną formą czasopisma jest wersja elektroniczna.